MathSciNet Relay Station
MathSciNet bibliographic data
MR2506750 (2011c:55022) 55P47 (55P15 55P42 57R75)
Galatius, Søren; Tillmann, Ulrike; Madsen, Ib; Weiss, Michael The homotopy type of the cobordism category. Acta Math. 202 (2009), no. 2, 195–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement